# SDR ZW0A0108604

- Difficulty date: September 11, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,562 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN RT WHEEL WELL FOUND CRACK IN MOUNT BRACKET FOR FLAP BUS CABLE PULLEY MOUNT AT STA 994 TO 1003, BETWEEN LONGERON 20R AND 21R.  ACCOMPLISHED NDT HIGH FREQ EDDY CURRENT PER 51-00-03 PART 6 AND CONFIRMED CRACK.  REMOVED CRACKED PART.  INSTALLED NEW PART PER SPM 6-70-01 AND SRM 51-30-00.
